# SDR AALA202101139002

- Difficulty date: January 12, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 17,670 hours, 8,047 cycles
- Engine: Cfmint CFM565B7
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 45D31
- Condition: Warning Message
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING CLIMB AN ENGINE 1 FUEL FILTER CLOG MESSAGE APPEARED AND AGAIN DURING CRUISE.  THE AIRCRAFT DIVERTED TO MIA WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  REMOVED AND REPLACED FUEL DIFFERENTIAL PRESSURE SWITCH, PER AMM 73-34-15.
